MAUDE Adverse Event Report: IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT

IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT
Model Number 55501
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Capsule contracture reported as the reason for explantation.
 
Event or Problem Description
Capsule contracture reported as the reason for explantation.
 
Event or Problem Description
Capsule contracture.
 
Additional Manufacturer Narrative
Capsule contracture reported as the reason for complaint.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE-FILLED BREAST IMPLANT
Manufacturer (Section D)
IDEAL IMPLANT INCORPORATED
14881 quorum drive
suite 925
dallas TX 75254
Manufacturer (Section G)
TRELLEBORG SEALING SOLUTION
2761 walnut avenue
tustin CA 92780
Manufacturer Contact
robert hamas
14881 quorum drive
suite 925
dallas, TX 75254
MDR Report Key13973469
Report Number3011491947-2022-00090
Device Sequence Number17340780
Product Code FWM
UDI-Device Identifier10851795006107
UDI-Public(01)10851795006107(241)55501(17)240708
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model Number55501
Device Catalogue Number555
Device Lot Number63597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale